zbMATH — the first resource for mathematics

On basicity of the degenerate trigonometric system with excess. (English) Zbl 1395.46024
Summary: The basis properties (completeness, minimality and Schauder basicity) of systems of the form \(\{\omega(t)\varphi_{n}(t)\}\), where \(\{\varphi_{n}(t)\}\) is an exponential or trigonometric (cosine or sine) systems, have been investigated in several papers. Concrete examples of the weight function \(\omega(t)\) are known for which the system itself is not complete and minimal but has excess – becomes complete and minimal in corresponding \(L_{p}\) space only after elimination of some of its elements. The aim of this paper is to show that if \(\omega(t)\) is any measurable weight function such that the system \(\{\omega(t) \sin nt\}_{n\in\mathbb{N}}\) has excess, then neither this system itself, nor a system obtained from it by elimination of an element, is not a Schauder basis.
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
46B15 Summability and bases; functional analytic aspects of frames in Banach and Hilbert spaces
42C30 Completeness of sets of functions in nontrigonometric harmonic analysis
Full Text: DOI
[1] K. I. Babenko, On conjugate functions, Doklady Akad. Nauk SSSR (N. S.) 62 (1948). 157-160. (Russian)
[2] N. K. Bari, Biorthogonal systems and bases in Hilbert space, Moskov. Gos. Univ. Uˇcenye Zapiski Matematika 148(4) (1951). 69-107. (Russian)
[3] B. T. Bilalov and Z. A. Gasimov, On completeness of exponent system with complex coefficients in weight spaces, Trans. NAS Azerb. Ser. Phys.-Tech. Math. Sci. 25(7) (2005), 9-14.
[4] B. Bilalov and F. Guliyeva, On the frame properties of degenerate system of sines, J. Funct. Spaces Appl. 2012, Art. ID 184186, 12 pp. · Zbl 1252.42029
[5] B. T. Bilalov and Z. V. Mamedova, On the frame properties of some degenerate trigonometric systems, Dokl. Nats. Akad. Nauk Azerb. 68(5) (2012), 14-18. (Rus sian)
[6] B. T. Bilalov and S. G. Veliyev, Bases of eigenfunctions of two discontinuous differ ential operators, Diff. Uravn. 42(9) (2006), 190-192. (Russian)
[7] V. F. Gaposhkin, A generalization of the theorem of M. Riesz on conjugate functions, Mat. Sb. N. S. 46 (1958), 359-372. (Russian) · Zbl 0084.06305
[8] E. S. Golubeva, The system of weighted exponentials with power weights, in: Vestnik Sam. GU Estestvenno-Nauchnaya Ser. 2011, No. 2 (83), pp. 15-25. (Russian). ON BASICITY OF THE DEGENERATE TRIGONOMETRIC SYSTEM 257
[9] R. Hunt, B. Muckenhoupt, and R. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Trans. Amer. Math. Soc. 176 (1973), 227- 251. · Zbl 0262.44004
[10] R. Hunt and W. Young, A weighted norm inequality for Fourier series, Bull. Amer. Math. Soc. 80 (1974), 274-277. · Zbl 0283.42004
[11] K. S. Kazaryan and P. I. Lizorkin, Multipliers, bases and unconditional bases of the weighted spaces B and SB, Trudy Mat. Inst. Steklov. 187 (1989), 98-115. (Russian)
[12] L. V. Kritskov, On the basis property of the system of functions e iαnt sin(nt), Dokl. Akad. Nauk 346(3) (1996), 297-298. (Russian)
[13] Z. V. Mamedova, On basis properties of degenerate exponential system, Appl. Math. 3 (2012), 1963-1966.
[14] E. I. Moiseev, On the basis property of sine and cosine systems in a weighted space, Differ. Uravn. 34(1) (1998), 40-44. (Russian)
[15] E. I. Moiseev, The basis property of a system of eigenfunctions of a differential oper ator in a weighted space, Differ. Uravn. 35(2) (1999), 200-205. (Russian)
[16] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. · Zbl 0236.26016
[17] I. P. Natanson. Theory of Functions of a Real Variable, Moscow, Nauka, 1974. (Rus sian)
[18] S. S. Pukhov, Bases of exponentials, sines, and cosines in weighted spaces on a finite interval, Izv. Math. 75(2) (2011), 413-443. · Zbl 1218.30006
[19] S. S. Pukhov, Bases of exponentials in weighted spaces generated by zeros of the Fourier-Stieltjes transform, Math. Notes 95(5-6) (2014), 820-832. · Zbl 1325.42004
[20] S. S. Pukhov and A. M. Sedletski˘ı, Bases of exponentials, sines, and cosines in weighted spaces on a finite interval, Dokl. Akad. Nauk 425(4) (2009), 452-455. (Rus sian) · Zbl 1179.42003
[21] S. R. Sadigova and Z. V .Mamedova, Frames from cosines with the degenerate coeffi cients, Amer. J. Appl. Math. Statist. 1(3) (2013), 36-40.
[22] A. Sh. Shukurov, Necessary condition for Kostyuchenko type systems to be a basis in Lebesgue spaces, Colloq. Math. 127(1) (2012), 105-109. · Zbl 1260.46008
[23] A. Sh. Shukurov, Addendum to “Necessary condition for Kostyuchenko type systems to be a basis in Lebesgue spaces”, Colloq. Math. 137(2) (2014), 297-298. · Zbl 1326.46009
[24] A. Sh. Shukurov, The power system is never a basis in the space of continuous func tions, Amer. Math. Monthly 122(2) (2015), 137.
[25] A. Sh. Shukurov, Impossibility of power series expansion for continuous functions, Azerb. J. Math. 6(1) (2016), 122-125. · Zbl 1358.46012
[26] A. Sh. Shukurov, Comment on “On the Frame Properties of Degenerate System of Sines”, J. Funct. Spaces 2017, Art. ID 9257076, 4 pp. · Zbl 1365.42027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.